# SDR 96UAL900329

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT DOOR 3L AND FLOOR LIGHTS AT ROWS 16 THROUGH 23, 32 THROUGH 38, CYCLE ON AND OFF INTERMITTENTLY.  REPLACED M10818 BATTERY CHARGER AND BATTERY PACK, OPERATION CHECKS NORMAL.
